# SDR VNAA2018051011101

- Difficulty date: May 10, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 36,816 hours, 27,303 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0807
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 11,400 hours, 9,416 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WITH THE GEAR UP THE CREW RECEIVED A STEERING INOP CAS MESSAGE. THE MESSAGE RESET ON THE GROUND AND CAME BACK ON MULTIPLE TIMES. REMOVED AND REPLACED STEERING MANIFOLD. OPS AND RIG CHECK GOOD.
